# SDR EIA2005105

- Difficulty date: May 13, 2005
- Submitted: May 19, 2005
- Operation: Air carrier
- Aircraft: N482EV
- Make and model: Boeing 747 212B
- Aircraft serial: 20713
- Aircraft time: 96,389 hours, 22,361 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NDT - LT FUSELAGE SKIN UNDER DRAG SPLICE FITTING AT BS980, STRINGER 38L. FOUND ONE EACH FASTENER HOLE CRACKED.  SKIN REPAIRED AT SA 950-990, BTN STRINGER 36L AND STRINGER 39L, PER SRM 53-3-03 FIGURE 60, AND HAECO REPAIR SCHEME, R53-21-35304.
